Regge poles and complex singularities

Cornwall, John M. ; Mahanthappa, Kalyana T. ; Singh, Virendra (1963) Regge poles and complex singularities Physical Review, 131 (4). pp. 1882-1888. ISSN 0031-899X

Full text not available from this repository.

Official URL:

Related URL:


We investigate the analyticity in complex angular momentum for the case in which complex singularities are present in double-spectral representations of scattering amplitudes. The simple example we consider is Σ-Σ scattering. We show that Regge continuation exists and has the same qualitative characteristics as for the case of no complex singularities. In particular, we find no direct connection between the presence of complex singularities and the existence of the branch cuts in angular momentum.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:48289
Deposited On:14 Jul 2011 03:42
Last Modified:14 Jul 2011 03:42

Repository Staff Only: item control page